# SDR CALA2025060305222

- Difficulty date: May 30, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N69830
- Make and model: Boeing 737924ER
- Aircraft serial: 44560
- Aircraft time: 34,830 hours, 12,802 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: 3051157090
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINGE OIL QTY 12 TO 17INSPECTED MCD'S.  DUE TO CHRONIC HIGH OIL CONSUMPTION REMOVED HPC BORESCOPE PLUGS S1 AND S2 REF FIM 79-05 TASK 801 ACCOMPLISHED AMM 72-00-00-200-804-F00 ON STAGE 1 & 2 HPC BLADES. NO OIL PRESENT ON BLADES. REINSTALLED BORO PLUGS AT #2 ENGINE HPC S1 AND S2 AND SAFTIED REF AMM 72-00-00-200-804-F00 VERIFIED BORO S1 & S2 HPC PLUGS INSTALLED, TORQUED AND SAFETIED. REF AMM 72-00-00-200-804-F00 AND GMM 09-10-05 REMOVED #3 BEARING FORWARD SUMP SCAVENGE TUBE FOR BORO REF AMM 72-00-00-200-816-C1 ACCOMPLISHED AMM 72-00-00-200-816-C1 BORO OF FWD SUMP SCAVENGE TUBE FROM LUBRICATION UNIT TO #3 BEARING.NO BLOCKAGE OR DEBIS FOUND. BEARINGS VIEWED ARE SHINEY & CLEAN. REINSTALLED #3 BEARING FORWARD SUMP SCAVENGE TUBE REF AMM 72-00-00-200-816-C1 LEAK CHECK GOOD AT THIS TIME PARTS USED: 29-7300-3-0010,QTY :1 BAGGED ALL DRAINS ON #2 ENGINE AND RAN AT PART POWER FOR 15 MINS FOUND EXCESSIVE AMOUNTS OF OIL IN IDG PAD DRAIN AND HYDRAULIC PAD DRAIN WILL REQUIRE MAGNETIC SELOAL REPLACMENTS REMOVED #2 ENGINE HYDRAULIC EDP REF AMM 29-11-11 AND REMOVED #2 ENGINE IDG REF AMM 24-11-11 REMOVED AND REPLACED SEALOL SEALS AT #2 ENGINE IDG AND #2 ENGINE HYDRAULIC EDP REF AMM 72-60-00.   REINSTALLED #2 ENGINE EDP HYDRAULIC PUMP REF AMM 29-11-11 REQUIRES LEAK AND OPERATIONAL CHCK FOR COMPLETION. REINSTALLED #2 ENGINE IDG AND TORQUED AND SAFTIED FEEDER CABLES REF AMM 24-11-11 OPS CHDRAIN AND EDP PAD DRAIN. A/C OK FOR SERVICE
